MathSciNet Relay Station
MathSciNet bibliographic data
MR2450609 (2009j:14014) 14D20 (14J60)
Gómez, T. L.; Langer, A.; Schmitt, A. H. W.; Sols, I. Moduli spaces for principal bundles in arbitrary characteristic. Adv. Math. 219 (2008), no. 4, 1177–1245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement